It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Urology Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-29-2003, 01:47 PM   #1
rsg rsg is offline
Inactive
 
Join Date: Feb 2003
Location: Illinois
Posts: 414
rsg HB User
Unhappy What the heck is this all about???

Ok, I don't have an infection, have had a stent placed two years ago in my urterer(sp)for painless blood in urine/infectioon,Pee was backing up into my bladder, but had no trouble peeing. Now, when I have to go, it takes forever I just sit there, dum de dum and finally I go??What could be caausing this?I feel like I have to pee but can't. (I am a female, in calse this makes a difference)

 
Old 04-02-2003, 01:42 PM   #2
Senior Member
(female)
 
Join Date: Mar 2003
Location: Northern VA, USA
Posts: 188
Pfretzsch HB User
Exclamation

"Urinary hesitancy" (having a hard time starting to pee) can be caused by certain drugs, including antidepressants.

 
Sponsors Lightbulb
   
Old 04-03-2003, 11:46 AM   #3
rsg rsg is offline
Inactive
 
Join Date: Feb 2003
Location: Illinois
Posts: 414
rsg HB User
Post

thankyouthankyou!!!I do take those, one less thing to worry about, once again, Thanx!

 
Old 04-07-2003, 05:48 PM   #4
Senior Member
(female)
 
Join Date: Mar 2003
Location: Northern VA, USA
Posts: 188
Pfretzsch HB User
Cool

My experience with urinary hesitancy is that it clears up once your body starts getting used to whatever drug you are taking that is causing it. (I don't remember how long it took, but I do remember that for me the culprit was Anafranil, a tricyclic antidepressant). And when you increase the drug, the urinary hesitancy comes back and then clears up once again when your body gets used to the new dosage.

The reason that I am following up on this is that you don't want to overlook another problem. However, I would first go to the doctor that prescribed the antidepressant about this issue. You could also consult a pharmacist and ask to see the physician's insert for the drug to see if urinary hestitancy is listed as a side effect.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What the heck is this...! jamman3 Digestive Disorders 0 05-07-2010 06:44 PM
not sure what to think of my recent feelings tnmomofive Relationship Health 8 07-25-2007 12:34 AM
what the heck to do.... keria2007 Post-Traumatic Stress Disorder (PTSD) 7 05-24-2007 08:29 AM
Alzheimer's and an Arrant Protein (What's the connection?) Sorry..Long gizmolove Alzheimer's Disease & Dementia 31 03-28-2007 12:57 PM
What the heck just happened??? eminpa Relationship Health 6 02-06-2007 01:37 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



bhp02 (12), ladybud (9), Millard (8), Mojo88 (6), albedo1 (6), LENNYI (5), Bob652 (3), jasno999 (3), Jinny Jean (3), dreamer54 (3)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (832), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 07:24 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!